# SDR A6WA201643842

- Difficulty date: May 4, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 33,968 hours, 31,944 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT AROUND 7000 FT, RECEIVED PAX DOOR OUTER HANDLE CAUTION MSG.  COMPLIED WITH QRH, FLIGHT ATTENDANT REPORTED HANDLE LOCK INDICATOR SHOWED RED.  DIVERTED & LANDED AT 46,500 LBS.  BRAKING WAS NORMAL.  GND CREW REPORTS HANDLE WAS POPPED OUT UPON ARRIVAL.
